# SDR DALA2022080305328

- Difficulty date: July 30, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 68,184 hours, 9,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 4L DOOR ASSIST BOTTLE. CORRECTIVE ACTION: REPLACED 4L DOOR ASSIST BOTTLE IAW A330 AMM 52-13. (2343734)
